Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A new general method for finding roots of polynomial equations


Author: Edward F. Moore
Journal: Math. Comp. 3 (1949), 486-488
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1949-0030813-8
MathSciNet review: 0030813
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bodewig, ``On Graeffe's method for solving algebraic equations,'' Quart. Appl. Math., v. 4, 1946, p. 177-190. MR 0016691 (8:53d)
  • [2] Bernard Dimsdale, ``On Bernoulli's method for solving algebraic equations,'' Quart. Appl. Math., v. 6, 1948, p. 77-81. MR 0024237 (9:471d)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1949-0030813-8
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society